High blood pressure

kalal, 12 September 2012 21:34  this question feed

I am suffering with High Blood Pressure, so I can use arjunarishta regular with english medicine. It is right choice. My age is 37, Male, I am using Lodoz 5Mg tablets.

More: Ayurvedic medicines for blood pressure, Ayurvedic medicines for high blood pressure, Blood, Blood pressure, High
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,

As your age is 37 years and you are planning to continue both allopath and ayurvedic medicines which is a good idea and however, you must keep a track on hypertension which is very important. Apart from that you must see the associated complaint such as diabetes, cholesterol, and root cause for hypertension. If your hypertension is associated with stress and anxiety, that may be managed with reducing your stress and following yoga and meditation would help you to reduce the dose or titrate the dosage of allopath medicines, but you may need to consult your regular allopath doctor for dosage titration and the second part is about Arjunarishta which you can continue using this medicine as it acts as cardiac tonic also.

However, gradually, you may try using Divya Mukta Vati for hypertension.

Try to do regular exercises and swimming if possible.

With regards,

Dr. Vijay.

posted by Dr.Vijay on 13 September 2012

Post a Question Or Reply




Related Questions


Blood and mucus in stools

asked by vara_lakshmi on 9 July 2012
Hi Doctor , my mother is suffering with this problem from last six months, she used so many... Read More

High uric acid 7.8

asked by mahu on 23 April 2010
Age - 32 yrs, Gender - Male , Duration -2 yrs Previously at age 15 i had a kidney stone 5mm... Read More

Blood clot in brain - Cerebral Aneurysm

asked by SrinivasMettapally on 12 September 2012
Hi Doctor, My Wife has been diagnoised with Cerebral aneurysm where they say that the Blood... Read More

High Uric Acid

asked by santoshsikkim on 30 July 2015
Sir, i am 36 yrs old. I got my uric acid report which is 9.52 mg/dl. I am also having pain in my... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.